# SDR SWAA2016010847807

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 68,884 hours, 56,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMER EXIT SIGN BULB INOPERATIVE.  RELAMPED SIGN IAW AMM.
